PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 6 | 1058-1090
Tytuł artykułu

Some boundedness results for systems of two rational difference equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study k th order systems of two rational difference equations $$ x_n = \frac{{\alpha + \sum\nolimits_{i = 1}^k {\beta _i x_{n - 1} + } \sum\nolimits_{i = 1}^k {\gamma _i y_{n - 1} } }} {{A + \sum\nolimits_{j = 1}^k {B_j x_{n - j} + } \sum\nolimits_{j = 1}^k {C_j y_{n - j} } }}, y_n = \frac{{p + \sum\nolimits_{i = 1}^k {\delta _i x_{n - i} + } \sum\nolimits_{i = 1}^k {\varepsilon _i y_{n - i} } }} {{q + \sum\nolimits_{j = 1}^k {D_j x_{n - j} + } \sum\nolimits_{j = 1}^k {E_j y_{n - j} } }} n \in \mathbb{N} $$. In particular, we assume non-negative parameters and non-negative initial conditions, such that the denominators are nonzero. We develop several approaches which allow us to extend well known boundedness results on the k th order rational difference equation to the setting of systems in certain cases.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
6
Strony
1058-1090
Opis fizyczny
Daty
wydano
2010-12-01
online
2010-10-30
Twórcy
autor
Bibliografia
  • [1] Camouzis E., Kulenovic M.R.S., Ladas G., Merino O., Rational systems in the plane, J. Difference Equ. Appl., 2009, 15(3), 303–323 http://dx.doi.org/10.1080/10236190802125264
  • [2] Camouzis E., Ladas G., Global results on rational systems in the plane, part 1, J. Difference Equ. Appl., 2010, 16(8), 975–1013 http://dx.doi.org/10.1080/10236190802649727
  • [3] Camouzis E., Ladas G., Palladino F., Quinn E.P., On the boundedness character of rational equations, part 1, J. Difference Equ. Appl., 2006, 12(5), 503–523 http://dx.doi.org/10.1080/10236190500539311
  • [4] Knopf P.M., Huang Y.S., On the boundedness character of some rational difference equations, J. Difference Equ. Appl., 2008, 14(7), 769–777 http://dx.doi.org/10.1080/10236190701852695
  • [5] Lugo G., Palladino F.J., Unboundedness results for systems, Cent. Eur. J. Math., 2009, 7(4), 741–756 http://dx.doi.org/10.2478/s11533-009-0051-2
  • [6] Palladino F.J., Difference inequalities, comparison tests, and some consequences, Involve, 2008, 1(1), 91–100
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0063-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.